# SDR FDEA201211204101

- Difficulty date: November 20, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 26,574 hours, 13,868 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock
- Part number: A254310011
- Part serial: U1541
- Condition: Failed
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION,  THREE GEAR UP & LOCKED INDICATIONS.   UNSAFE NLG DOOR SYS 1 AND 2. COMPLIED WITH QRH GEAR DOWN AND LOCKED, NOSE DOOR REMAINED  AMBER. RETURNED TO DEPARTURE WITH UNEVENTFUL LANDING AND ROLLOUT.   INSTALLED LT NLG DOOR UPLOCK ASSEMBLY IAW MM 32-31-14-04.
